# SDR CWQR20130408028

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: General aviation
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 5,316 hours
- Engine: Pwc PW306C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0172
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, NOTICED HEAT EXCHANGER SIDE PLATE HAD 3.  35" LONG CRACK AND THE OPPOSITE SIDE WAS ALSO CRACKED IN ONE CORNER.  WE PERFORMED A LEAK DOWN TEST OF THE DEFECTIVE HEAT EXCHANGER AND FOUND THAT THE CRACK EXTENDED INTO THE INTERNAL PORTION OF THE EXCHANGER IN THE COOLING FIN AREAS.
